Open Access
Translator Disclaimer
2005 Hopf algebras up to homotopy and the Bockstein spectral sequence
Jonathan Scott
Algebr. Geom. Topol. 5(1): 119-128 (2005). DOI: 10.2140/agt.2005.5.119

Abstract

Anick proved that every q–mild Hopf algebra up to homotopy is isomorphic to a primitively-generated chain Hopf algebra. We provide a new proof, that involves extensive use of the Bockstein spectral sequence.

Citation

Download Citation

Jonathan Scott. "Hopf algebras up to homotopy and the Bockstein spectral sequence." Algebr. Geom. Topol. 5 (1) 119 - 128, 2005. https://doi.org/10.2140/agt.2005.5.119

Information

Received: 10 December 2004; Revised: 24 January 2005; Accepted: 27 January 2005; Published: 2005
First available in Project Euclid: 20 December 2017

zbMATH: 1071.16039
MathSciNet: MR2135548
Digital Object Identifier: 10.2140/agt.2005.5.119

Subjects:
Primary: 16W30
Secondary: 55T99, 57T05

Rights: Copyright © 2005 Mathematical Sciences Publishers

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.5 • No. 1 • 2005
MSP
Back to Top